# SDR HYIA20111025001

- Difficulty date: October 25, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP, LT AND RT FUSELAGE SKIN WAS DAMAGED BY DRILL MARKS BETWEEN FRAMES 39 TO 42 BELOW STRINGER 14.  DAMAGE EXCEED LIMITATIONS. SUBMITTED INFORMATION WHICH ISSUED S.R.I. DO/TS-5488/11-16116 FOR REPAIR SPECIFICATIONS.  DAMAGED SKIN WAS CUT OUT NEW SKIN FABRICATED WITH DOUBLERS BY TECH SERVICES UNDER W/O 17010, TASK 965 ON BOTH THE LT AND RT FUSELAGE SKINS.  REPAIRS SUBMITTED AND APPROVED UNDER STRUCTURAL REPAIR APPROVAL SHEET (SRAS) DO/TS-5488/11...6753.  SUPPLEMENTARY INSPECTIONS TASK: DVI OF LT AND RT DOUBLER JOINTS FROM INSIDE AND OUTSIDE WITH THRESHOLD OF 24000 FLTS FROM REPAIR AND INTERVAL OF 18000 FLIGHTS THERE AFTER.
